Translator Disclaimer
July/August 2012 Changing-sign solutions for the CR-Yamabe equation
Ali Maalaoui, Vittorio Martino
Differential Integral Equations 25(7/8): 601-609 (July/August 2012).

Abstract

In this paper we prove that the CR-Yamabe equation on the Heisenberg group has infinitely many changing-sign solutions. By means of the Cayley transform we will set the problem on the sphere $S^{2n+1}$; since the functional $I$ associated with the equation does not satisfy the Palais-Smale compactness condition, we will find a suitable closed subspace $X$ on which we can apply the minmax argument for $I_{|X}$. We generalize the result to any compact contact manifold of $K$-contact type.

Citation

Download Citation

Ali Maalaoui. Vittorio Martino. "Changing-sign solutions for the CR-Yamabe equation." Differential Integral Equations 25 (7/8) 601 - 609, July/August 2012.

Information

Published: July/August 2012
First available in Project Euclid: 20 December 2012

zbMATH: 1265.35354
MathSciNet: MR2975684

Subjects:
Primary: 35B33, 35J20, 58E40

Rights: Copyright © 2012 Khayyam Publishing, Inc.

JOURNAL ARTICLE
9 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.25 • No. 7/8 • July/August 2012
Back to Top